Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Poisson transform


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 78 (1955), 541-550
MSC: Primary 42.4X
MathSciNet review: 0068036
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0068036-8
Article copyright: © Copyright 1955 American Mathematical Society